Dynamics and stability results for impulsive type integro-differential equations with generalized fractional derivative

Volume 4, Issue 1, pp 1--12 http://dx.doi.org/10.22436/mns.04.01.01 Publication Date: August 07, 2019       Article History

Authors

D. Vivek - Department of Mathematics, P.S.G. College of Arts and Science, Coimbatore-641 014, India. E. M. Elsayed - Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia. K. Kanagarajan - Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore-641 020, India.


Abstract

In this paper, we investigate the existence, uniqueness, and Ulam stability of solutions for impulsive type integro-differential equations with generalized fractional derivative. The arguments are based upon the Banach contraction principle and Schaefer's fixed point theorem. \begin{keyword}Integro-differential equations \sep impulsive differential equations \sep generalized fractional derivative \sep existence \sep Ulam-Hyers stablity. \MSC{26A33\sep 34D10\sep 45N05.}


Keywords


MSC


References